MAUDE Adverse Event Report: COLOPLAST A/S MANUFACTURING FRANCE SAS SPEEDICATH COMPACT MALE KIT; INTERMITTENT CATHETER

COLOPLAST A/S MANUFACTURING FRANCE SAS SPEEDICATH COMPACT MALE KIT; INTERMITTENT CATHETER
Model Number 2870211400
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.On (b)(6) 2017: report was delayed due to an esg issue.Tickets (b)(4) were opened on (b)(6) 2017 and not resolved until (b)(6) 2017.
 
Event or Problem Description
According to the available information, end user has had 4 utis in the last 6 months and trying to figure out why.He is in the hospital right now after running a fever and chills.They are doing a cultural right now.End user went into bathroom to cath.Emptied the residue from his cath and noticed it was yellow and is alarmed.I assured her that i am not worried.She isn't sure if the caths she brought from home are from the same box or a new box that he had been using.The lot# is either 4753627 or 4753827.She is going to start paying attention of how he caths going forward.He uses gloves and he cleans the area thoroughly so she is sure it isn't anything he is doing.It's the speedicath compact where the bag is not attached to the catheter.Additional information received indicates they were at the dr's office.End user was hospitalized with a uti for the third time in 6 months.Each time the uti is a different strain.This time he was hospitalized with a klebsiella.They went back to a closed coloplast catheter.

Brand Name
SPEEDICATH COMPACT MALE KIT
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S MANUFACTURING FRANCE SAS
9 avenue edmond rostand
sarlat-la-can?da, 24206
FR  24206
MDR Report Key6681597
Report Number3006606901-2017-00015
Device Sequence Number13923836
Product Code GBM
UDI-Device Identifier05708932653046
UDI-Public05708932653046
Combination Product (Y/N)N
PMA/510(K) Number
K141382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2870211400
Device Catalogue Number2870211400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date06/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR